Completely regular codes by concatenating hamming codes

Joaquim Borges, Josep Rifà, Victor A. Zinoviev

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)337-349
JournalAdvances in Mathematics of Communications
Volume12
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Completely regular codes
  • Completely transitive codes
  • Concatenation
  • Extended codes
  • Intersection array

Fingerprint

Dive into the research topics of 'Completely regular codes by concatenating hamming codes'. Together they form a unique fingerprint.

Cite this